Tuesday, July 01, 2008

EDIT FOR PREVIOUS POST:

Well.. my dr appt at 2 pm kinda burst my bubble.
MY DR. doesnt want me on Copaxone doesnt think it is the right one or strong enough or whatever.IF it were his wife or daughter nope that is not the one they would take, sooo I have to go with Rebif (the one I was running from because of the side effects) SO I AM NOT a happy camper right now. I guess I can pray im one of the 1 in 200 that dont have side effects and maybe I can get to go to Birmingham otherwise. I wont feel like going or scrapping or doing anything for the next 3 to 4 months till I get used to it. This med I have to wait 10 days for the nurse to contact me to get me started on it and my meds to reach the pharmacy so that is gonna push me back some more with my goal. IM NOT gonna give up entirely. IT is still possible. Just gonna be a WHOLE lot harder to do. GEE THANKS DOC. BURST MY BUBBLE ALL TO HELL AND BACK.

6 comments:

Julie said...

(((hugs))) and prayers going up for you Nancy! I pray that you will be the one that won't have the side effects!

DebW said...

I'll say a prayer for ya Nancy! You deserve a break and I hope God realizes it by now!!

Little Old Liz said...

I know for certain that Dr. went to school a whole lot longer than I did, so I'm going to put my trust in his judgement, my faith in God, and money on you coming through this bigger and bolder than ever before.

Don't let a bad attitude lead you down the wrong path.

Jocelyn said...

I am so sorry to hear that you are unable to take the meds with less side effects. I too have to take monthly infusions and they do the very same thing to me. The side effects are horrible, flu like symptoms, headaches and unable to do anything for a couple days, but my friend I do what I have to to survive and when the good days are here, JUMP FOR JOY! Take time to take in all the new information and begin a new journey. Sometimes new journies are a challenge, but eye opening. I keep you in my prayers daily! We are looking at another lip reconstruction after I had my hopes so high that this one was going to do it and guess what it's worse than it was before. But I am bucking up and preparing for another surgery. We are strong and survivors. Stop by and day HI!

Crafty Connie said...

Hang it there! You have good positive vibes being sent your way and if anyone can make this goal a reality it is you.

Pearl said...

O Nancy ! I just saw this post !

will be praying for you grrl !

So sorry to hear you have to be on meds which may have side effects - really hope you can work towards your short term goal ! wowers ! Cheryl is your pal !!!!!

Thinking of you !